Alert archive / Arizona / Freeze Warnings in 2005
Freeze Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this freeze warning at Nov 27, 2005, 2:48 AM MST. It took effect at Nov 27, 2005, 2:34 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2005, 2:48 AM MST (09:48 UTC)
- In effect from
- Nov 27, 2005, 2:34 PM MST
- Expired
- Nov 28, 2005, 8:00 AM MST
- In force
- 17 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 270948 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 248 AM MST SUN NOV 27 2005 ...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING... .A FRONTAL BOUNDARY WILL PUSH SOUTHEAST ACROSS SOUTHEAST ARIZONA THIS MORNING. STRONG WEST AND THEN NORTHWEST WINDS IN ADVANCE OF AND JUST BEHIND THIS FRONT WILL CONTINUE OVER EASTERN PORTIONS OF SOUTHEAST ARIZONA TODAY. MUCH COOLER AIR WILL BE PUSHING IN BEHIND THE FRONT...MAKING FOR THE COOLEST TEMPERATURES OF THE SEASON SO FAR TONIGHT AND MONDAY NIGHT. EXPECT WIDESPREAD FREEZING TEMPERATURES WITH SOME EASTERN VALLEYS RUNNING IN THE 20S. AZZ029-032-033-271800- /O.NEW.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 248 AM MST SUN NOV 27 2005 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$ AZZ019-030-035-271800- /O.EXT.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 248 AM MST SUN NOV 27 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL PUSH THROUGH PORTIONS OF GREENLEE...GRAHAM AND COCHISE COUNTIES TODAY. SOME LOCATIONS COULD SEE WINDS DIMINISH FOR A FEW HOURS THIS MORNING BEFORE KICKING BACK IN BY MID MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
5 follow-up statements
000 WWUS75 KTWC 271541 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 841 AM MST SUN NOV 27 2005 .A STRONG COLD FRONT PASSED ACROSS SOUTHEAST ARIZONA OVERNIGHT. GUSTY WINDS WILL CONTINUE FOR SEVERAL HOURS TODAY IN ITS WAKE... ESPECIALLY EAST OF TUCSON AND IN THE MOUNTAINS WHERE GUSTS UP TO 50 MPH ARE EXPECTED. AS WINDS DIMINISH TONIGHT...THE COLDEST TEMPERATURES SO FAR THIS FALL ARE EXPECTED. EXPECT WIDESPREAD FREEZING TEMPERATURES IN THE DESERTS TONIGHT...WITH SOME EASTERN VALLEYS FALLING INTO THE 20S. AZZ029-032-033-272345- /O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 841 AM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. $$ AZZ019-030-035-272345- /O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 841 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PEAK AROUND NOON TODAY...THEN SLOWLY DIMINISH THROUGH SUNSET. THIS WILL PRODUCE AREAS OF BLOWING DUST...PARTICULARLY ALONG HIGHWAY 191 BETWEEN SAFFORD AND DOUGLAS...AND ALONG INTERSTATE 10 BETWEEN TEXAS CANYON AND THE NEW MEXICO STATE LINE. VISIBILITIES COULD BE AS LOW AS ONE MILE AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS. $$ PYTLAK
000 WWUS75 KTWC 272134 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 234 PM MST SUN NOV 27 2005 ...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT... .AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING... TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER. AZZ031-280545- /O.EXB.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/ WESTERN PIMA COUNTY- 234 PM MST SUN NOV 27 2005 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO 5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. $$ AZZ029-032-033-280545- /O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 234 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY FOR A HARD FREEZE... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. A HARD FREEZE IS NOW EXPECTED ACROSS MOST OF SOUTH CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA. TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. BRING PETS INDOORS. $$ AZZ019-030-035-280000- /O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 234 PM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE UNTIL AROUND SUNSET. SOME BLOWING DUST HAS ALSO BEEN REPORTED...MAINLY NEAR WILLCOX PLAYA. HOLIDAY TRAVELERS SHOULD CONTINUE TO USE EXTREME CAUTION...PARTICULARLY ON INTERSTATE 10 AND HIGHWAY 191. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS. $$ PYTLAK
000 WWUS75 KTWC 280006 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 506 PM MST SUN NOV 27 2005 ...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT... .AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING... TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER. AZZ019-030-035-280115- /O.EXP.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 506 PM MST SUN NOV 27 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED INTO THE 10 TO 20 MPH RANGE ACROSS EASTERN PORTIONS OF SOUTHEAST ARIZONA. WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS TONIGHT...THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ AZZ029-032-033-280815- /O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 506 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. A HARD FREEZE IS EXPECTED ACROSS MOST OF SOUTH CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. BRING PETS INDOORS. $$ AZZ031-280815- /O.CON.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/ WESTERN PIMA COUNTY- 506 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO 5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. $$
000 WWUS75 KTWC 280601 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1101 PM MST SUN NOV 27 2005 ...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT... .TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY...CLEAR SKIES AND LIGHT WINDS. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER. AZZ029-032-033-281500- /O.CON.KTWC.FZ.W.0003.000000T0000Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 1101 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY. A HARD FREEZE IS EXPECTED ACROSS MOST OF SOUTHEAST ARIZONA TONIGHT... INCLUDING THE TUCSON METRO AREA. TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT LOCATIONS. EXPECT 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. BRING PETS INDOORS. $$ AZZ031-281500- /O.CON.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/ WESTERN PIMA COUNTY- 1101 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO 5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. $$
000 WWUS75 KTWC 281508 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 808 AM MST MON NOV 28 2005 AZZ029-031>033-281615- /O.EXP.KTWC.FZ.W.0003.000000T0000Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 808 AM MST MON NOV 28 2005 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR THE AREA IS NO LONGER IN EFFECT. AT 8 AM MST...TEMPERATURES WERE STARTING TO WARM ABOVE 32 DEGREES. OFFICIAL LOW TEMPERATURE READINGS WERE STILL COMING IN FROM AROUND SOUTHEAST THIS MORNING...BUT HERE ARE A FEW THAT HAVE REPORTED: TUCSON INTERNATIONAL AIRPORT 28 DEGS GREEN VALLEY 28 DEGS TUCSON-UNIVERSITY OF ARIZONA 33 DEGS SELLS 30 DEGS ORGAN PIPE N.M. 36 DEGS $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Nov 27, 2:30 AM MST, 18 minutes earlier.
Area forecast discussion, Nov 27, 2:30 AM MST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 AM MST SUN NOV 27 2005 .SYNOPSIS...A WEATHER SYSTEM WILL MOVE THROUGH THE AREA EARLY TODAY...BRINGING MUCH COOLER TEMPERATURES...AND GUSTY WINDS. DRY CONDITIONS WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR THE START OF THE WEEK...WITH A SLOW WARMING TREND UNDER WEAK HIGH PRESSURE FOR THE SECOND HALF OF THE WEEK. && .DISCUSSION...STRONG LOW THROUGH COLORADO AND NORTHERN NEW MEXICO NOW WITH COLD FRONT DRAGGING THROUGH SOUTHEAST ARIZONA THIS MORNING. GUSTY WINDS KICKED UP OVERNIGHT WITH SOME LOCATIONS NOT DECOUPLING AND REMAINING NEAR WIND ADVISORY CRITERIA. WILL OPT TO KEEP ADVISORY UP THROUGH THE EARLY MORNING EVEN THOUGH SOME LOCATIONS WILL SLACK OFF FOR A FEW HOURS...AND THEN THROUGH THE AFTERNOON EVEN THOUGH THE GRADIENT WILL START TO RELAX BY EARLY TO MID AFTERNOON IN SOME SPOTS. LIGHT SNOW SHOWERS IN THE SOUTHERN WHITES PUSHING OUT WITH SOME CLEARING FROM THE WEST THROUGH THE MORNING HOURS. MUCH COLDER AIR WILL MAKE FOR THE COOLEST OVERNIGHT LOWS OF THE SEASON SO FAR TONIGHT AND MONDAY NIGHT. FIRST FREEZE A STRONG POSSIBILITY FOR LARGE AREAS OF PIMA COUNTY AND PORTIONS OF SOUTHEAST PINAL COUNTY. MOST OF THE REST OF THE CWA (VALLEYS EAST AND SOUTH OF TUCSON) SHOULD SEE A HARD FREEZE WITH OVERNIGHT LOWS WELL INTO THE 20S OR EVEN UPPER TEENS. SLOW WARMING ON THE FRONT SIDE OF A WEAKENING RIDGE OFF THE PACIFIC COAST...BY WEDNESDAY OR SO. && .FIRE WEATHER...WINDS WILL CONTINUE TO BE A PROBLEM TODAY WITH WEST TO NORTHWEST WINDS RUNNING 20 TO 30 MPH WITH HIGHER GUSTS. DRY CONDITIONS WILL CONTINUE...BUT STRONG COOLING WILL KEEP MINIMUM RH VALUES ABOVE 15 PERCENT FOR MOST OF THE AREA TODAY. WITH THIS IN MIND...THE FIRE WEATHER WATCH HAS BEEN DISCONTINUED FOR THIS AFTERNOON. ONE OR TWO LOCATIONS COULD MEET RED FLAG CRITERIA FOR AN HOUR OR TWO THIS AFTERNOON...BUT CONDITIONS ARE NOT EXPECTED TO BE VERY WIDESPREAD. && .AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY THROUGH 5 PM FOR ZONES 019/030/035. FREEZE WARNING TONIGHT FOR ZONES 029/032/033. && WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 26, 11:35 PM MST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE TUCSON AZ 1135 PM MST SAT NOV 26 2005 UPDATED FOR THE WIND ADVISORY FOR GRAHAM...GREENLEE AND COCHISE COUNTIES TONIGHT THROUGH SUNDAY EVENING AZZ019-271400- NORTHERN GREENLEE COUNTY- 1135 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ARIZONA. .DAY ONE...TONIGHT ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST SUNDAY... A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL ARIZONA TONIGHT AND THEN INTO SOUTHEAST ARIZONA BY EARLY SUNDAY. STRONG WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS IN ADVANCE OF THIS FRONT WILL CONTINUE OVER NORTHERN GREENLEE COUNTY INTO SUNDAY MORNING. FOR MORE INFORMATION ON THE WIND ADVISORY... REFER TO THE PRODUCT HEADER PHXNPWTWC OR WMO HEADER WWUS75. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CONTINUE DURING THE DAY ON SUNDAY AS THE FRONT CONTINUES TO PUSH EAST OF THE REGION. THEREFORE...THE WIND ADVISORY CONTINUES IN EFFECT THROUGH 7 PM MST SUNDAY EVENING. ALSO ON SUNDAY AND MONDAY NIGHTS...CLEARING SKIES AND COLDER AIR WILL LEAD TO OVERNIGHT LOW TEMPERATURES FALLING INTO THE SINGLE DIGITS AND TEENS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-035-272100- UPPER GILA RIVER VALLEY-COCHISE COUNTY- 1135 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST SUNDAY... A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL ARIZONA TONIGHT AND THEN INTO SOUTHEAST ARIZONA BY EARLY SUNDAY. STRONG SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS IN ADVANCE OF THIS FRONT WILL CONTINUE OVER THE UPPER GILA RIVER VALLEY AND COCHISE COUNTY INTO SUNDAY MORNING. FOR MORE INFORMATION ON THE WIND ADVISORY... REFER TO THE PRODUCT HEADER PHXNPWTWC OR WMO HEADER WWUS75. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CONTINUE DURING THE DAY ON SUNDAY AS THE FRONT CONTINUES TO PUSH EAST OF THE REGION. THEREFORE...THE WIND ADVISORY CONTINUES IN EFFECT THROUGH 7 PM MST SUNDAY EVENING. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN POSTED FOR MUCH OF GRAHAM AND COCHISE COUNTIES FOR SUNDAY AFTERNOON AND EARLY EVENING. SINCE IT HAS NOT RAINED FOR THE PAST MONTH...BLOWING DUST WITH REDUCED VISIBILITIES COULD BECOME A PROBLEM SUNDAY AFTERNOON. AREAS DOWNWIND OR TO THE SOUTH OF THE WILLCOX PLAYA WILL NEED TO BE WATCHED FOR BLOWING DUST. FOR MORE INFORMATION ON THE FIRE WEATHER WATCH...REFER TO THE PRODUCT HEADER PHXRFWTWC OR WMO HEADER WWUS85. THE WIND WILL DIMINISH SUNDAY EVENING SETTING THE STAGE FOR A HARD FREEZE ACROSS THE AREA AS LOW TEMPERATURES DROP INTO THE 20S SUNDAY NIGHT AND EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-033-272100- SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- 153 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE TUCSON AREA AND SOUTHEAST PINAL COUNTY COULD SEE THEIR FIRST FREEZE OF THE SEASON SUNDAY NIGHT AND MONDAY MORNING. A WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE STATE BY SUNDAY MORNING USHERING IN MUCH COOLER AIR. POST FRONTAL WINDS WILL BE GUSTY SUNDAY AFTERNOON...BUT WILL DIMINISH CONSIDERABLY BY SUNDAY NIGHT. THIS WILL SET THE STAGE FOR A POSSIBLE FREEZE IN TUCSON AND MORE LIKELY IN THE OUTLYING AREAS OF TOWN WHICH COULD EXPERIENCE A HARD FREEZE IN SPOTS. THE AVERAGE FIRST FREEZE DATE IN TUCSON IS NOVEMBER 24TH...AND THE EARLIEST FREEZE EVER RECORDED WAS OCTOBER 16TH BACK IN 1899. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-034-272100- WESTERN PIMA COUNTY-TOHONO OODHAM NATION-SANTA CRUZ COUNTY- 153 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 9:24 PM MST | Wind Advisory | TWC | 20 hr |
Nearby
Freeze Warnings in Arizona, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.